# SDR ASAA2019050629273

- Difficulty date: May 6, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 06787
- Aircraft time: 12,432 hours, 4,132 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Defective
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PACK 1 REGUL ENROUTE, NO ACTION TAKEN. REF RMA 2945: AIRMAN AIRPACK 1 REG FAULT FOLLOW-UP. TECH SERVICE REQUEST REMOVE AND REPLACE PACK 1 COMP TEMP SENSOR FIN 12HH REF AMM 21-61-11 PB401. DURING R&R PLEASE C/W GVI OF THE ASSOCIATED CONNECTOR FOR CONDITION AND SECURITY.TECH SERVICE NOTE- PLEASE ROUTE REMOVED SENSOR TO TECH SERVICES MAIL CODE Ï¿½SEAMEÏ¿½. GROUNDED - YES. PERFORM REST OF PACK 1 REGULATOR AND BITE TEST OF TEMP CTL REF AMM 21-61-00, TEST OK. NO FAULT FOUND.
